# SDR UALA2011080804134

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,748 hours, 13,661 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 7956329
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL INOP AT 30JK.  REPLACED SEAT CABLE, OPS CHECK OK.
